Martin Henk
Martin Henk
TU Berlin, Institut für Mathematik
Verified email at math.tu-berlin.de - Homepage
Title
Cited by
Cited by
Year
16 basic properties of convex polytopes
M Henk, J Richter-Gebert, GM Ziegler
Handbook of discrete and computational geometry, 255-382, 2004
1532004
Densest lattice packings of 3-polytopes
U Betke, M Henk
Computational Geometry 16 (3), 157-186, 2000
892000
Randomized simplex algorithms on Klee-Minty cubes
B Gärtner, M Henk, GM Ziegler
Combinatorica 18 (3), 349-372, 1998
77*1998
A counterexample to an integer analogue of Carathéodory's theorem
W Bruns, J Gubeladze, M Henk, A Martin, R Weismantel
J. reine angew. Math, 1999
731999
Finite and infinite packings
U Betke, M Henk, JM Wills
J. reine angew. Math 453, 165-191, 1994
681994
Successive-minima-type inequalities
U Betke, M Henk, JM Wills
Discrete & Computational Geometry 9 (2), 165-175, 1993
661993
Notes on the roots of Ehrhart polynomials
C Bey, M Henk, JM Wills
Discrete & Computational Geometry 38 (1), 81-98, 2007
642007
Ehrhart polynomials and successive minima
M Henk, A Schürmann, JM Wills
Mathematika 52 (1-2), 1-16, 2005
572005
Cone-volume measures of polytopes
M Henk, E Linke
Advances in Mathematics 253, 50-62, 2014
562014
Random projections of regular polytopes
K Böröczky Jr, M Henk
Archiv der Mathematik 73 (6), 465-473, 1999
561999
löwner-john ellipsoids
M Henk
Documenta Math, 95-106, 2012
492012
Subspace concentration of dual curvature measures of symmetric convex bodies
K Böröczky, M Henk, H Pollehn
Journal of Differential Geometry 109 (3), 411-429, 2018
462018
Expected Frobenius numbers
I Aliev, M Henk, A Hinrichs
Journal of Combinatorial Theory, Series A 118 (2), 525-531, 2011
432011
Intrinsic volumes and lattice points of crosspolytopes
U Betke, M Henk
Monatshefte für Mathematik 115 (1-2), 27-33, 1993
411993
Cone-volume measure of general centered convex bodies
KJ Böröczky, M Henk
Advances in Mathematics 286, 703-721, 2016
392016
Successive minima and lattice points
M Henk
arXiv preprint math/0204158, 2002
382002
A generalization of Jung's theorem
M Henk
Geometriae Dedicata 42 (2), 235-240, 1992
321992
Lower bounds on the coefficients of Ehrhart polynomials
M Henk, M Tagami
European Journal of Combinatorics 30 (1), 70-83, 2009
312009
All abelian quotient ci-singularities admit projective crepant resolutions in all dimensions
DI Dais, M Henk, GM Ziegler
Advances in Mathematics 139 (2), 194-239, 1998
311998
Estimating sizes of a convex body by successive diameters and widths
U Betke, M Henk
Mathematika 39 (2), 247-257, 1992
311992
The system can't perform the operation now. Try again later.
Articles 1–20